RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2017, Volume 13, Number 4, Pages 402–413 (Mi jmag681)  

On properties of root elements in the problem on small motions of viscous relaxing fluid

D. Zakora

Voronezh State University, 1 University Sq., Voronezh, 394006, Russia

Abstract: In the present work, the properties of root elements of the problem on small motions of a viscous relaxing fluid completely filling a bounded domain are studied. A multiple $p$-basis property of special system of elements is proven for the case where the system is in weightlessness. The solution of the evolution problem is expanded with respect to the corresponding system.

Key words and phrases: viscous fluid, compressible fluid, basis.

Funding Agency Grant Number
Russian Science Foundation 14-21-00066
This work was supported by the grant of the Russian Foundation for Basic Research (project no. 14-21-00066), Voronezh State University.


DOI: https://doi.org/10.15407/mag13.04.402

Full text: PDF file (455 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 45K05, 58C40, 76R99
Received: 20.10.2015
Revised: 11.05.2016
Language:

Citation: D. Zakora, “On properties of root elements in the problem on small motions of viscous relaxing fluid”, Zh. Mat. Fiz. Anal. Geom., 13:4 (2017), 402–413

Citation in format AMSBIB
\Bibitem{Zak17}
\by D.~Zakora
\paper On properties of root elements in the problem on small motions of viscous relaxing fluid
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2017
\vol 13
\issue 4
\pages 402--413
\mathnet{http://mi.mathnet.ru/jmag681}
\crossref{https://doi.org/10.15407/mag13.04.402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417388000005}


Linking options:
  • http://mi.mathnet.ru/eng/jmag681
  • http://mi.mathnet.ru/eng/jmag/v13/i4/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:19
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019